# SDR YENA20140930209

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 2880
- Aircraft time: 32,947 hours, 11,527 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 902A8A000401
- Part serial: 9028A00TY023891
- Condition: Failed
- Location: Flaps
- Part time: 32,954 hours, 11,527 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLIGHT CONTROL FLAPS LOCKED WING TIP BRAKE ON DESCENT.  R & R APU AND PERFORMED CHECKS IAW AMM 27-51-00, OPS CHECKED NORMAL.
